MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS27
Medical Device Problem Codes Perivalvular Leak (1457); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021 a perceval pvs7 was implanted into a patient who needed an avr.A high aortotomy was performed and there was significant calcification of the valve, and the right and left coronary cusps were fused.Extensive debridement was required.The annulus was sized to a 23mm inspiris edwards valve, initially a perceval xl was selected to be implanted.The perceval xl was deployed and looked to be in excellent position and the right and left main coronary arteries were unobstructed.Aggressive deairing was performed and the patient still required some defibrillation, as the patient stabilized a moderate central aortic insufficiency was noted.Cross-clamp was reapplied and a cardioplegic arrest was reperformed.Distortion and a crescent-shaping perceval valve was noted and the valve was explanted.Based on additional information no cpr was performed and the patients annulus was 25mm.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby V5J 5 M1
CA  V5J 5M1
MDR Report Key12438745
Report Number1718850-2021-01201
Device Sequence Number3578474
Product Code LWR
UDI-Device Identifier00896208000443
UDI-Public(01)00896208000443(240)ICV1211(17)220418
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2021
Report Date (Section F) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/18/2022
Device Model NumberPVS27
Device Catalogue NumberICV1211
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/11/2021
Event Location Hospital
Date Report to Manufacturer08/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;